# SDR 97UAL900771

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mech
- Condition: Not Latched
- Location: L1 Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 115 KNOTS DUE TO DOOR 1L WARNING LIGHT.  *S/D*  DOOR WAS FOUND TO BE FALSE LATCHED.  OPERATIONALLY CHECKED GOOD.  NO FURTHER ACTION REQUIRED.
